Michigan, 2013Damaging Winds in Michigan, May 29, 2013
May 29, 2013 · NWS DTX · 3 events in 1 county or zone
A severe thunderstorm developed over St Clair County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm developed over St Clair County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at May 29, 5:53 AM EST, 1 hour 8 minutes earlier.
Area forecast discussion, May 29, 5:53 AM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
653 AM EDT WED MAY 29 2013
.AVIATION...
//DISCUSSION...
A WARM AND UNSTABLE AIRMASS WILL RESIDE OVER THE AREA TODAY.
ALTHOUGH THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE ENTIRE TAF
PERIOD...THE LACK OF A FOCUS MECHANISM AND WARMING TEMPS ALOFT WILL
KEEP THE CHANCES LOW...TOO LOW TO INCLUDE IN THE TAFS AT THIS TIME.
THE POST CONVECTIVE STRATUS HAS DEVELOPED INTO PORTIONS OF CENTRAL
AND WRN LOWER MI. THESE CLOUDS HAVE STRUGGLED TO MAKE INROADS INTO
SE MI. THE ONSET OF DAYTIME HEATING MAY ALLOW SOME OF THIS MOISTURE
TO EXPAND INTO A SCT-BKN STRATO CU FIELD BASED BETWEEN 3500 AND 4500
FT BEFORE DAYTIME HEATING ERODES THESE CLOUDS THIS AFTERNOON.
FOR DTW...THE UPSTREAM CONVECTIVE COMPLEX OVER NRN ILLINOIS WILL
RAPIDLY WEAKEN AS IT LIFTS NORTHEAST THIS MORNING. SO THE PROSPECTS
OF THUNDERSTORMS IMPACTING METRO THIS MORNING IS VERY LOW.
//DTW THRESHOLD THREATS...
* LOW CONFIDENCE IN CEILINGS BELOW 5000 FT THIS MORNING.
* LOW CONFIDENCE IN THUNDERSTORM POTENTIAL THE ENTIRE TAF PERIOD.
&&
.PREV DISCUSSION...ISSUED 323 AM EDT WED MAY 29 2013
DISCUSSION...
THE CLUSTER OF THUNDERSTORMS WILL BE MOVING OFF TO THE NORTHEAST
OF THE THUMB AT FORECAST ISSUANCE TIME. THERE IS AN APPARENT MCV
ASSOCIATED WITH THIS CONVECTIVE COMPLEX NOW ROLLING ACROSS THE
THUMB REGION. A SUBSIDENCE BUBBLE IN THE WAKE OF THIS SYSTEM WILL
BE A MAJOR FACTOR IN SUPPRESSING FURTHER CONVECTIVE DEVELOPMENT
THIS MORNING...OUTSIDE OF SOME ISOLATED CONVECTION ALONG/SOUTH OF
THE I-94 CORRIDOR. THIS REGION LIES WITHIN AN ENHANCED MID LEVEL
MOISTURE PLUME WITHIN THE ENTRANCE REGION OF AN UPPER JET MAX.
THIS UPPER JET MAX IS ASSOCIATED WITH A LITTLE LONGER WAVELENGTH MID
LEVEL IMPULSE NOW ROLLING ACROSS THE NORTHERN GREAT LAKES. MID
LEVEL SHORT WAVE RIDGING WILL OVERSPREAD LOWER MI THIS AFTERNOON
AS THIS SHORT WAVE SLIDES EAST OF THE REGION. THE NORTHWARD
EXPANSION OF THE SUBTROPICAL RIDGE OVER THE SRN US WILL ALSO LEAD
TO MID LEVEL HEIGHTS RISING ACROSS SE MI THIS AFTERNOON INTO
THURSDAY. EXTENSIVE CLOUD COVER ACROSS THE AREA THIS MORNING
SHOULD ERODE DURING THE COURSE OF THE AFTERNOON...ALLOWING SFC
TEMPS TO RISE INTO THE 80S. THIS COUPLED WITH SFC DEWPOINTS IN THE
60S WILL SUPPORT 0-1KM MLCAPE UP TO 1500 J/KG. GIVEN THE RISING
HEIGHTS AND MID LEVEL WARMING...CONVECTIVE POTENTIAL ACTUALLY
LOOKS RATHER LOW. THE BEST CHANCES LOOK TO BE ACROSS THE FAR SOUTH
WHERE A REMNANT MCV ROLLING OUT OF SRN IOWA WILL SLIDE ACROSS THE
MI BORDER THIS AFTERNOON.
SOME ENHANCED LOW LEVEL INFLOW TONIGHT IN THE PRESENCE OF DEEP
ELEVATED INSTABILITY CONTINUE TO SUPPORT A LOW CHANCE OF
CONVECTION...WITH RISING MID LEVEL HEIGHTS CONTINUING TO BE A
LIMITING FACTOR. A LITTLE STRONGER MOISTURE TRANSPORT IS FORECAST
FOR THURSDAY. HOWEVER...SE MI WILL BE FIRMLY ENTRENCHED IN THE
WARM SECTOR AND STILL WITHIN CLOSE PROXIMITY TO THE MID LEVEL
RIDGE OVER THE ERN GREAT LAKES. SO ONLY LOW CHANCES OF CONVECTION
ARE EXPECTED. CONTINUED SOUTHERLY FLOW WILL SUSTAIN THE WARM AND
HUMID AIRMASS OVER THE FORECAST AREA. THE POTENTIAL FOR A LITTLE
MORE SUN ON THURSDAY WILL BE SUPPORTIVE OF HIGHS WELL IN THE
80S...POSSIBLY NEAR 90.
THE EXPECTED EASTWARD ADVANCEMENT OF AN UPPER LOW ACROSS THE NRN
PLAINS AND INTO THE WRN GREAT LAKES BY SATURDAY WILL SEND NUMEROUS
MID LEVEL IMPULSES ACROSS LOWER MI. THIS ALONG WITH FALLING MID
LEVEL HEIGHTS AND A PERSISTENT MOIST AND UNSTABLE AIRMASS WILL SET
THE STAGE FOR PERIODIC SHOWERS/THUNDERSTORMS INTO THE WEEKEND.
MARINE...
AVAILABLE MARINE OBSERVATIONS AND A FEW SHIP REPORTS ARE
SUGGESTIVE OF DENSE FOG OVER MUCH OF LAKE HURON. THE LARGER SCALE
PATTERN WHICH FEATURES A WARM FRONT AND CONVECTIVE OUTFLOW
ADVANCING ACROSS THE LAKE WITH VERY HIGH SFC DEWPOINTS PUSHING IN
FROM THE SOUTHWEST IS HIGHLY SUPPORTIVE OF DENSE MARINE FOG THIS
TIME OF YEAR. THE SOUTHERLY FLOW WILL EVENTUALLY PUSH THE MARINE
FOG/STRATUS TO THE NORTH END OF LAKE HURON BY LATE TODAY. BY
THURSDAY THE WARM FRONT SHOULD BE WELL ENOUGH NORTH TO MAKE FOG A
LITTLE LESS OF A CONCERN. A SLOW MOVING UPPER LOW ACROSS THE
CENTRAL US WILL HOWEVER LEAD TO INCREASING CHANCES FOR
THUNDERSTORMS LATE IN THE WEEK INTO THE WEEKEND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
DENSE FOG ADVISORY...LHZ361-LHZ362...UNTIL 8 AM THURSDAY.
DENSE FOG ADVISORY...LHZ363-LHZ462...UNTIL 8 PM WEDNESDAY.
DENSE FOG ADVISORY...LHZ421-LHZ441-LHZ442-LHZ443-LHZ463-
LHZ464...UNTIL 8 AM WEDNESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....SC
SHORT TERM...SC
LONG TERM....CB
MARINE.......SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, May 29, 3:31 AM EST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
431 AM EDT WED MAY 29 2013
MIZ047>049-053>055-060>063-068>070-075-076-082-083-300845-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
431 AM EDT WED MAY 29 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. THERE IS HOWEVER THE POTENTIAL FOR
SOME ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60
MPH AND HAIL TO ONE HALF INCH DIAMTER. STORM MOTION WILL BE TO THE
EAST AT 30 MPH. ANY THUNDERSTORM THAT IS ABLE TO DEVELOP TODAY
WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY AS A
WARM AND HUMID AIRMASS RESIDES OVER THE REGION. THERE IS A SLIGHT
RISK OF SEVERE STORMS ON FRIDAY. MULTIPLE UPPER LEVEL DISTURBANCES
TRAVERSING THE REGION WITHIN THIS UNSTABLE AIRMASS WILL PROVIDE
THE CHANCES FOR MULTIPLE ROUNDS OF THUNDERSTORMS OVER THE NEXT
SEVERAL DAYS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-300845-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
431 AM EDT WED MAY 29 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. THERE IS HOWEVER THE POTENTIAL FOR
SOME ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60
MPH AND HAIL TO ONE HALF INCH DIAMTER. STORM MOTION WILL BE TO THE
EAST AT 30 MPH. ANY THUNDERSTORM THAT IS ABLE TO DEVELOP TODAY
WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL.
A DENSE FOG ADVISORY IS IN EFFECT FOR PORTIONS OF LAKE HURON.
PLEASE REFER TO THE LATEST MARINE FORECASTS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY AS A
WARM AND HUMID AIRMASS RESIDES OVER THE REGION. THERE IS A SLIGHT
RISK OF SEVERE STORMS ON FRIDAY. MULTIPLE UPPER LEVEL DISTURBANCES
TRAVERSING THE REGION WITHIN THIS UNSTABLE AIRMASS WILL PROVIDE
THE CHANCES FOR MULTIPLE ROUNDS OF THUNDERSTORMS OVER THE NEXT
SEVERAL DAYS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.
SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, May 29, 1:11 AM EST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
211 AM EDT WED MAY 29 2013
MIZ063-290715-
ST. CLAIR-
211 AM EDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY...
AT 209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
LAKEPORT TO 8 MILES WEST OF ST. CLAIR...MOVING EAST AT 40 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
* THUNDERSTORMS WILL BE NEAR...
ST. CLAIR AND MARYSVILLE BY 220 AM EDT...
PORT HURON BY 225 AM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
BT
Local storm report, May 29, 1:17 AM EST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
217 AM EDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG 2 SW PERRY 42.81N 84.26W
05/28/2013 SHIAWASSEE MI BROADCAST MEDIA
TREES DOWNED ON BEARD ROAD
0847 PM TSTM WND DMG 4 W PERRY 42.81N 84.31W
05/28/2013 SHIAWASSEE MI AMATEUR RADIO
MULTIPLE TREES AND WIRES DOWNED IN THE 7000 BLOCK OF
LANSING ROAD IN PERRY. POSSIBLE TORNADO DAMAGE.
0848 PM FUNNEL CLOUD PERRY 42.82N 84.23W
05/28/2013 SHIAWASSEE MI BROADCAST MEDIA
MEDIA REPORTS A BRIEF FUNNEL CLOUD NEAR PERRY.
0848 PM TSTM WND DMG 4 W PERRY 42.81N 84.30W
05/28/2013 SHIAWASSEE MI AMATEUR RADIO
DOWNED TREE PULLED WIRES FROM HOUSE. POSSIBLE TORNADO
DAMAGE.
0852 PM TORNADO 3 ENE PERRY 42.84N 84.18W
05/28/2013 SHIAWASSEE MI 911 CALL CENTER
TREES DOWNED
0902 PM TORNADO 4 N FLINT 43.08N 83.69W
05/28/2013 GENESEE MI LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND AT SAGINAW AND CORNELL
ROADS
0905 PM TORNADO 4 N FLINT 43.08N 83.68W
05/28/2013 GENESEE MI AMATEUR RADIO
TREES SHEERED OFF TOP
0909 PM TSTM WND DMG 5 SE CLIO 43.11N 83.68W
05/28/2013 GENESEE MI AMATEUR RADIO
POWER OUT ALONG DORT HIGHWAY FROM I-475 TO STANLEY
0910 PM TORNADO BYRON 42.83N 83.95W
05/28/2013 SHIAWASSEE MI 911 CALL CENTER
GARAGE, HOUSE AND BARN DAMAGE
0928 PM TSTM WND DMG 5 NNW FENTON 42.86N 83.76W
05/28/2013 GENESEE MI AMATEUR RADIO
LARGE TREE LIMBS DOWNED AS WELL AS TREES DOWNED ON
THOMPSON ROAD BETWEEN LINDEN AND JENNINGS ROADS.
0929 PM TSTM WND DMG 5 SE SWARTZ CREEK 42.91N 83.75W
05/28/2013 GENESEE MI LAW ENFORCEMENT
HOUSE LEVELED ON SOUTH JENNINGS ROAD
0935 PM TSTM WND DMG 5 WSW GRAND BLANC 42.89N 83.71W
05/28/2013 GENESEE MI AMATEUR RADIO
OVER A DOZEN TREES DOWNED ACROSS A QUARTER MILE STRETCH
OF BALDWIN ROAD JUST WEST OF FENTON ROAD. POSSIBLE
TORNADO DAMAGE.
0937 PM TORNADO 5 N FENTON 42.88N 83.73W
05/28/2013 GENESEE MI AMATEUR RADIO
BARN COLLAPSE ON TORREY ROAD BETWEEN BALDWIN AND RAY
ROADS
0938 PM TORNADO 4 SW GRAND BLANC 42.89N 83.68W
05/28/2013 GENESEE MI AMATEUR RADIO
BAR COLLAPSED,PEOPLE TRAPPED, EMERGENCY PERSONNEL ON
SCENE.
0956 PM TSTM WND DMG 4 ESE GRAND BLANC 42.91N 83.54W
05/28/2013 GENESEE MI TRAINED SPOTTER
TREE DOWNED ACROSS MCCANDLISH ROAD
0958 PM FUNNEL CLOUD 2 SE GOODRICH 42.90N 83.49W
05/28/2013 GENESEE MI AMATEUR RADIO
REPORT OF FUNNEL CLOUD AND DEBRIS ON M15 BETWEEN GREEN
AND KIPP ROADS
1000 PM TORNADO 4 E GRAND BLANC 42.92N 83.53W
05/28/2013 GENESEE MI AMATEUR RADIO
POWER OUT AT GOODRICH HIGH SCHOOL. PERSON TRAPPED IN CAR
1000 PM TSTM WND DMG 1 ENE GOODRICH 42.92N 83.50W
05/28/2013 GENESEE MI AMATEUR RADIO
TREES AND WIRES DOWNED ON EAST HEGEL. UNABLE TO GO NORTH
TOWARDS ATLAS DUE TO TREES AND WIRES DOWN. PEOPLE
REPORTED TRAPPED IN HIGH SCHOOL
1000 PM TORNADO 4 E GRAND BLANC 42.92N 83.53W
05/28/2013 GENESEE MI TRAINED SPOTTER
TORNADO REPORTED ON THE GROUND NEAR GOODRICH HIGH SCHOOL
1000 PM TORNADO 1 W GOODRICH 42.92N 83.53W
05/28/2013 GENESEE MI AMATEUR RADIO
REPORTS OF SIGNIFICANT DAMAGE TO HOMES NEAR HEGAL AND
GALE ROADS. ONE HOME WAS REPORTED LEVELED.
1003 PM TSTM WND DMG 3 E GOODRICH 42.92N 83.46W
05/28/2013 LAPEER MI AMATEUR RADIO
HOMES DESTROYED ON HEGEL ROAD. PEOPLE REPORTED TRAPPED IN
HOMES.
1221 AM HAIL 5 SW FLINT 42.98N 83.77W
05/29/2013 M0.50 INCH GENESEE MI AMATEUR RADIO
LINDEN AND MILLER ROADS AT THE GENESEE VALLEY MALL
&&
KURIMSKISpecial weather statement, May 29, 1:37 AM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
237 AM EDT WED MAY 29 2013
MIZ049-290730-
HURON-
237 AM EDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY...
AT 234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF CASEVILLE...MOVING EAST AT 45
MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
KINDE BY 245 AM EDT...
PORT HOPE BY 305 AM EDT...
HARBOR BEACH BY 310 AM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
CB
Thunderstorm Wind, St. Clair
- When
- May 29, 7:01 AM EST
- Where
- St. Clair County, 4.04 mi W of Brockway
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.070, -82.830
Several trees were reported blown down, as well as a grain silo blown over.
Thunderstorm Wind, St. Clair
- When
- May 29, 7:02 AM EST
- Where
- St. Clair County, 1.71 mi NW of Smiths Creek
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.940, -82.620
Large tree branches and one tree reported blown down.
Thunderstorm Wind, St. Clair
- When
- May 29, 7:07 AM EST
- Where
- St. Clair County, 1.47 mi NNE of Port Huron Intl Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.920, -82.520
A large tree was blown down, along with large tree limbs.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in New York, May 29, 20131 death · $306,000 · 2 in hail · 39 events
- Flash Flooding and Flooding in Iowa, May 29 to 30, 2013$4.6 million · 1.5 in hail · 56 events
- Tornadoes and Hail in Nebraska, May 29 to 30, 2013$2.8 million · EF1 · 31 events
- Tornadoes and Flash Flooding in New York, May 29, 20131 injured · EF2 · 38 events
- Tornadoes and Hail in Oklahoma, May 29 to 30, 2013$138,000 · EF1 · 42 events
- Flash Flooding and Flooding in South Dakota, May 29 to 30, 2013$525,000 · 6 events
- Hail and Damaging Winds in Texas, May 29, 2013$249,000 · 2 in hail · 19 events
- Tornadoes and Flash Flooding in Nebraska, May 29 to 30, 2013$160,000 · EF0 · 26 events
- Tornado and Damaging Winds in Kansas, May 29, 2013$130,000 · EF1 · 6 events
- Tornadoes and Hail in Kansas, May 29, 2013$150,000 · EF0 · 24 events
- Tornado and Flash Flooding in Iowa, May 29 to 31, 2013$160,000 · EF0 · 18 events
- Tornadoes and Hail in Kansas, May 29, 2013$54,000 · EF0 · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 456328, 456329, 456331.